MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO ROBOTIC ARM 3.1; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MAKO ROBOTIC ARM 3.1; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 219999
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: during posterior femoral resection in mako pka, the posterior resection amount was set to approximately 8 mm during intraoperative adjustment; however, the actual resection amount was approximately 5 mm (2 mm from the saw blade thickness and approximately 3 mm from the bone fragment), resulting in a significant discrepancy.Additionally, the actual flexion gap showed a discrepancy of more than 1 mm between after adjustment, trialing, and implantation.As the posterior femoral resection amount was less than that set during intraoperative adjustment, the flexion gap became tight.However, postoperative maximum knee flexion exceeded 140 degrees, and the surgeon determined that the intended therapeutic outcome had been achieved; therefore, the procedure was concluded.

Brand Name
MAKO ROBOTIC ARM 3.1
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24494744
Report Number3005985723-2026-00116
Device Sequence Number10638206
Product Code OLO
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown